# SDR UIEA2017072101259

- Difficulty date: July 21, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 81,265 hours, 23,620 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Indicator
- Condition: Inoperative
- Location: Spar Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE SPAR VALVE LIGHT INOPERATIVE.
